login

Reminder: The OEIS is hiring a new managing editor, and the application deadline is January 26.

Maximal cycle lengths in a certain class of one-dimensional cellular automata.
1

%I #6 Jun 15 2018 15:45:39

%S 1,2,8,6,26,8,1,8,121,6,13,26,24,80,6560,18,19682,40,78,242,88573,24,

%T 59048,26,1,26,4782968,24,14348906,6560,363,6560,265720,18,19682,

%U 19682,39,40,80,78,10460353202,14762,72,177146,47071589413,240,10460353202,59048,19680,364

%N Maximal cycle lengths in a certain class of one-dimensional cellular automata.

%D O. Martin, A. M. Odlyzko and S. Wolfram, Algebraic properties of cellular automata, Comm Math. Physics, 93 (1984), pp. 219-258, Reprinted in Theory and Applications of Cellular Automata, S Wolfram, Ed., World Scientific, 1986, pp. 51-90 and in Cellular Automata and Complexity: Collected Papers of Stephen Wolfram, Addison-Wesley, 1994, pp. 71-113 See Table 1.

%Y Cf. A085587-A085595.

%K nonn

%O 3,2

%A _N. J. A. Sloane_, Jul 03 2003

%E More terms from _Sean A. Irvine_, Jun 15 2018